# SDR AC22001F00005

- Difficulty date: October 17, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Engine: Allsn 250C30
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 206073926103
- Part serial: 0498
- Condition: Failed
- Location: Mlg
- Part time: 234 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE, RETURNING PART FOR WARRANTY CREDIT DUE TO IT FAILING AFTER ONLY 234 HOURS.
